Information Journal Paper
APA:
CopySHARIFI, MOHAMMAD ALI, AMJADIPARVAR, B., & SHEYBANI, M.. (2010). A NEW METHOD FOR ESTIMATING RATIONAL FUNCTION COEFFICIENTS. JOURNAL OF THE EARTH AND SPACE PHYSICS, 36(1), 91-108. SID. https://sid.ir/paper/80505/en
Vancouver:
CopySHARIFI MOHAMMAD ALI, AMJADIPARVAR B., SHEYBANI M.. A NEW METHOD FOR ESTIMATING RATIONAL FUNCTION COEFFICIENTS. JOURNAL OF THE EARTH AND SPACE PHYSICS[Internet]. 2010;36(1):91-108. Available from: https://sid.ir/paper/80505/en
IEEE:
CopyMOHAMMAD ALI SHARIFI, B. AMJADIPARVAR, and M. SHEYBANI, “A NEW METHOD FOR ESTIMATING RATIONAL FUNCTION COEFFICIENTS,” JOURNAL OF THE EARTH AND SPACE PHYSICS, vol. 36, no. 1, pp. 91–108, 2010, [Online]. Available: https://sid.ir/paper/80505/en